# SDR 20000622SH033

- Difficulty date: October 13, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N414PD
- Make and model: Bell 412EP
- Aircraft serial: 36233
- System (JASC): 2425 · AC Indicating System
- Part: Indicator
- Part number: 209070263003
- Part serial: 98091601
- Condition: Inoperative
- Location: Dual Voltage
- Part time: 26 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH NEW INDICATOR FROM BELL HELICOPTER.  (X)
